Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

A Note on a Method of Bradshaw for Transforming Slowly Convergent Series and Continued Fractions

P. Wynn
The American Mathematical Monthly
Vol. 69, No. 9 (Nov., 1962), pp. 883-889
DOI: 10.2307/2311237
Stable URL: http://www.jstor.org/stable/2311237
Page Count: 7
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Note on a Method of Bradshaw for Transforming Slowly Convergent Series and Continued Fractions
Preview not available

Page Thumbnails

  • Thumbnail: Page 
883
    883
  • Thumbnail: Page 
884
    884
  • Thumbnail: Page 
885
    885
  • Thumbnail: Page 
886
    886
  • Thumbnail: Page 
887
    887
  • Thumbnail: Page 
888
    888
  • Thumbnail: Page 
889
    889